# SDR IPXA11565607

- Difficulty date: March 11, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL BS 880-900 LBL 1-25 HAS MISSING INSERTS, EDGE DAMAGE AND A LOOSE ATTACH PLATE.  REPLACED FLOOR PANEL IAW EO B757-5320-9692-G & EO B757-5100-33281-C.
